# SDR C2XA09RI172

- Difficulty date: October 9, 2009
- Submitted: October 19, 2009
- Operation: Air carrier
- Aircraft: N14998
- Make and model: Emb EMB-145LR
- Aircraft serial: 145302
- Aircraft time: 22,090 hours, 16,624 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Switch
- Part number: 4800101
- Condition: Inoperative
- Location: Electrical Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 2452 - ALB - FLIGHT CREW DIVERTED FLIGHT DUE TO ELECTRICAL EMERGENCY ABNORMAL TRANSFER INDICATION.  EWR MX REMOVED AND REPLACED PUSH BUTTON ESSENTIAL POWER SWITCH AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
